# SDR DALA2015121707646

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 40,697 hours, 27,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE LANYARD AT THE 1L DOOR WAS NOT SECURED.  THE LANYARD WAS NOT CONNECTED BETWEEN THE GIRT-BAR AND THE SLIDE RELEASE.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE DOOR SLIDE LANYARD WAS RESECURED.
